Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from indigestion and acidity. Getting stomach pain when on cyclopame. Looking for treatment

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Hi, I am suffering from indigetion & acidity trouble from last one year. It is becoming worst day by day. I am unable to digest some foods which i was able to do earlier. Doctor had advised me Gassex of Himalayan earlier. Some times i have severe pain in my stomach & then when i take Cyclopame, then its gone
Posted Mon, 29 Oct 2012 in Digestion and Bowels
 
 
Answered by Dr. Ajit Naniksingh Kukreja 53 minutes later
Hi

Thanks for posting your query

There are many causes to indigestion and hyperacidity

Here are few tips you need to follow and add a proton pump inhibitor before breakfast daily for atleast three weeks

1] Avoid spicy, fermented meals
2] Do not have heavy meals
3] Avoid smoking and alcohol
4] Wear loose clothes
5] Do not stoop
6] Do not lift heavy weights
7] Raise the head end of your bed
8] If Obese lose weight
9] If under stress - Manage stress levels by meditation and exercise

Hope this helps
Do write back in case of doubts
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Follow-up: Suffering from indigestion and acidity. Getting stomach pain when on cyclopame. Looking for treatment 12 minutes later
Hi, Doctor,

Can you please explain me what is proton pump inhibitor & how do i add it

Also note that even after having light meals, i feel blotted & gassy now a days. Heavy meals are very difficult to digest & i have to have some supporting medicine like Gassex or digene.

In worst case, it pains me in in stopmach & doesnot subside unless i have Cycloplam.
 
 
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later
Hi and thanks for contacting Healthcaremagic
Indigestion and acidity are quite nonspecific terms and you need to elaborate more on the symptoms so that I can understand it better and suggest appropriately
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffering from indigestion and acidity. Getting stomach pain when on cyclopame. Looking for treatment 30 minutes later
Thank you

The following are the symptons which is felt by me recently:

1. Feel bloated most of the tims
2. Except for weekend, i have home made food
3. Still to keep the bowel movement normal, sometimes have to take Gassex
4. Feel very gassy
5. Feel uneasy with mild pain in stomach because of gas
6. Feeling weak & headache
7. Have body pain some time end of day
8. In case of outside food, full day feel heavy

I hope this suffice, please suggest some remedy or some diet plan to improve my digestion system to avoid acidity & gas. It has become now regular. Earlier it was ocassion & hence ignored
 
 
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later
Hi XXXXXXX

Proton pump inhibitor is a medicine to control hyper secretion of gastric acid

Your symptoms are suggestive of collitis and hyperacidity

You need to go for bland diet, avoid spicy and fermented meals, avoid junk food and aerated drinks

A probiotic will also help, take it for two weeks twice a day

Hope this helps
Get back in case of doubts
Wishing you a speedy recovery
Above answer was peer-reviewed by
 
Follow-up: Suffering from indigestion and acidity. Getting stomach pain when on cyclopame. Looking for treatment 15 minutes later
Thanks for the reply. How many days should i do this diet & can you provide more details on bland diet

Can you suggest some name of medicine which has Proton Pump and Probiotic.

 
 
Answered by Dr. Ajit Naniksingh Kukreja 5 hours later
Hi XXXXXXX

I have already explained the meaning of bland diet :

Avoid spicy and fermented meals, avoid junk food and aerated drinks

You need to continue this till the symptoms subside

We are not supposed to prescribe medicines without examining the patient as per the forum rules, for that you need to see your physician

Hope this helps
Wishing you a speedy recovery
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor